# SDR ASAA2020062642839

- Difficulty date: June 24, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 25,989 hours, 8,354 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Sliding Window
- Part time: 21,808 hours, 6,969 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT DID NOT REOCCUR AFTER RESET. GROUNDED - YES. WHCU BITE SHOWS SENSOR FAULT FOR EVERY FLT LEG HISTORY. WINDOW HAS SPARE SENSOR ACTIVE, BOTH SENSOR READS NML RESISTANCE WITH COLD WINDOW, HOWEVER WITH HEAT APPLIED, RESISTANCE READS EXTREMELY HIGH FOR BOTH SENSORS REF B737-900 FIM 30-41 TASK 811 & B737-900 WDM 30-41-11. REMOVED AND REPLACED #2 RH OPENABLE WINDOW. OPS AND LEAK CHECK PASSED. REF B737-900 AMM 56-12-11-400-801 AND 30-41-710-801.
